# SDR SWIA202163253

- Difficulty date: November 16, 2021
- Submitted: December 29, 2021
- Operation: Air carrier
- Aircraft: N773SK
- Make and model: Cndair CL600*
- Aircraft serial: 10236
- Aircraft time: 42,683 hours, 27,165 cycles
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H AILERON AFT SPAR #2 I/B HINGE FITTING BUSHING BORE IS PITTED     (C-CHECK RO 12/26/2021)    REMOVED AND REPLACED R/H AILERON AFT SPAR #2 I/B HINGE FITTING BUSHING. COMPLIED WITH REO 670-57-51-464 REV-- DATED 2021-11-24. / COMPLIED WITH SKYWEST TASKCARD 51-900-1002-SKY
